MathSciNet Relay Station
MathSciNet bibliographic data
MR2861134 (2012k:82010) 82B20 (60K35 82B23 82B26)
Dubédat, Julien Topics on abelian spin models and related problems. Probab. Surv. 8 (2011), 374–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement